# SDR UALA2012021500909

- Difficulty date: February 15, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 70,570 hours, 26,463 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B TRAILING EDGE FLAP DENTED OR PUNCTURED AT WBL 503.5 AND 8IN FROM T/E FLAP NEEDS TO GO TO SHOP FOR REPAIR.  FOUND A 10"X10" DELAMINATION ON RT OUTBOARD FLAP LOWER SKIN ON INBOARD SIDE OF NR 3 CANOO 8" FROM BOTTOM & 37" FROM THE EDGE.  PICTURES WILL BE POSTED ON THE RVI SITE.  SERVICEABLE AFT FLAP INSTALLED ON SFOOV WU E8377H AT SMB PER MM.
